# SDR ASAA2023121246710

- Difficulty date: December 12, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 55,668 hours, 16,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 8210136102
- Condition: Detached
- Location: Main Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EXIT LIGHT COVER FELL OFF. (OVERHEAD SIGN). GROUNDED - YES. RESECURED FWD GALLEY EXIT LIGHT COVER REF AMM 33-51-01.
